# SDR NOCA201110210611

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Loose
- Location: Prsov
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT ABORTED TAKEOFF DUE TO LEFT ENGINE BLEED FAULT LIGHT AND EICAS MESSAGE DISPLAYED MOMENTARILY .  ACCOMPLISHED VISUAL INSPECTION ON BLEED LINES. FOUND GROUND WIRE LOOSE ON PRSOV, RESECURED WIRE,  OPS CHECKED GOOD PER MM 36-11-00.
